Laser hair removal problems
- need help

I went for laser hair removal for my upper lip. The machine was a 'cool glide'. I was told that it is safe on people with dark skin.


After my third treatment my face started to heat up and was sweaty for a few nights. After about a week of this, my face suddenly had dark patches on my forehead, my side burns, dark circles under my eyes and dark portion like a 'goatee' along the sides of my chin and under my chin.

I have been so depressed about this.

I have been using Retin A and vitamin c. The biopsy showed that I have dermal hyper-pigmentation. Any treatment available for this?...

I want to sue the clinic but want to know more about what could have happened to me and why... what went wrong?

Someone suggested that the melanin in my hair heated up. Any validy to that?

I would be so grateful for any help to get my face back.

thank you

Comments for Laser hair removal problems
- need help

Click here to add your own comments

Cool Glide
by: Ronda

I'm so sorry to hear what has happened to you. It sounds so emotionally painful. It is so difficult to know what to trust with all these new machines that keep coming out. And just because it seems to have worked for one person doesn't mean it will work for the next. That's also why I'm reluctant to use lasers in my office, they just seem to work so differently on people.

As for electrolysis, we've just never seen a problem.

I would say that I would keep checking with different dermatologists until you are satisfied with what is prescribed to you. And don't forget, our body is very resilient, so I would just give it time and it will hopefully heal to your satifaction. All the best!

no hope
by: Anonymous

Hello,

I know exactly what you are going through. I have the dark patch on my upper lip and I have tried so many creams and lotions and nothing has helped! I even went to a dermatologist and he prescribed me Triluma.

It started to work and then my upper lip started to peel and it looked even more gross than ever!

I stopped using it and now my skin looks even darker than before.....

I will never trust anyone again! Sad....

Hope this helps!
by: Doc2

Hi,

I feel for you.
Here is what you need. A tri-combo ointment or cream containing a steroid, hydroquinone and retinoin. Comes by the prescription name of Triluma.
Ask a doctor for a prescription.
You cannot use it if pregnant.
Needs night time application and day time sunblock.

All the best!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Laser Hair Removal Burns.



Return to top of page

Home - Best Body Hair Removal

Want more personal advice on the best body hair removal for you?

Visit my hairEnder electrolysis Toronto clinic for permanent hair removal

comments powered by Disqus

(416) 633-4247

Summer
Special

Introductory Offer

New to hairEnder?

Here's a
Special Welcome
treat for you.

Get a FREE treatment when you book a
package of 5